# SDR CALA2017051201363

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 52,362 hours, 22,200 cycles
- System (JASC): 3160 · Central Display
- Part: Interface Unit
- Part number: C12860AA03
- Part serial: 7223
- Condition: Faulted
- Location: E/E Compartment
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONSTANT/MULTIPLE FALSE ECAM ALERTS. FADEC/DUAL ENG FAIL/NAV.. EMERGENCY DECLARED. REPLACED CFDIU IAW AMM 31-32-34-400-001-A.AND NR 2 FWC IAW AMM 31- 53-34 OPS CHECK OK . PERFORMED LAND VERIFY IAW AMM 22-97-00 LAND TEST OK . AIRCRAFT REMAINS FULL AUTOLAND STATUS.
